BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Quantization of some moduli spaces of parabolic vector bundles on $${{\\\\mathbb C}{\\\\mathbb P}^1}$$

Participants in the publication
Indranil Biswas (Author)
Carlos Florentino (Author)
Dep. Matemática
GFMUL - Grupo de Física-Matemática da Universidade de Lisboa
José Mourão (Author)
João P. Nunes (Author)

Scope
International

Refereeing
Yes

Date of Publication
2012-07-13

Where published
Annals of Global Analysis and Geometry

Publication Identifiers
ISSN - 0232-704X
eISSN - 1572-9060

Publisher
Springer Science and Business Media LLC

Volume
43
Number
2

Number of pages
15
Starting page
161
Last page
176

Document Identifiers
DOI - https://doi.org/10.1007/s10455-012-9340-2
URL - http://dx.doi.org/10.1007/s10455-012-9340-2

Rankings
SCOPUS Q2 (2012) - 1.063 - Geometry and Topology


Export

APA
Indranil Biswas, Carlos Florentino, José Mourão, João P. Nunes, (2012). Quantization of some moduli spaces of parabolic vector bundles on $${{\\\\mathbb C}{\\\\mathbb P}^1}$$. Annals of Global Analysis and Geometry, 43, 161-176. ISSN 0232-704X. eISSN 1572-9060. http://dx.doi.org/10.1007/s10455-012-9340-2

IEEE
Indranil Biswas, Carlos Florentino, José Mourão, João P. Nunes, "Quantization of some moduli spaces of parabolic vector bundles on $${{\\\\mathbb C}{\\\\mathbb P}^1}$$" in Annals of Global Analysis and Geometry, vol. 43, pp. 161-176, 2012. 10.1007/s10455-012-9340-2

BIBTEX
@article{40689, author = {Indranil Biswas and Carlos Florentino and José Mourão and João P. Nunes}, title = {Quantization of some moduli spaces of parabolic vector bundles on $${{\\\\mathbb C}{\\\\mathbb P}^1}$$}, journal = {Annals of Global Analysis and Geometry}, year = 2012, pages = {161-176}, volume = 43 }